# SDR SWAA2019072935368

- Difficulty date: July 24, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 39,819 hours, 23,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 221AF DAMAGED UPPER SURFACE PLIES.  REPAIRED FLOOR PANEL 221AF IAW SRM.
